Korean J. Math.  Vol 26, No 4 (2018)  pp.823-824
DOI: https://doi.org/10.11568/kjm.2018.26.4.823

Corrigendum to "Positive Solutions of Superlinear and Sublinear Boundary Value Problems" [Korean J. Math. 25 (2017), 37--43]

Juan A. Gatica, Yun-Ho Kim

Abstract


.

Keywords


Boundary Value Problem; Superlinear; Sublinear; Cone; Compact map; Fixed Point Theory.

Subject classification

34B15, 34B18, 47H10.

Sponsor(s)



Full Text:

PDF

References


L. Erbe, Eigenvalue criteria for existence of positive solutions to nonlinear boundary value problems, Math. Comput. Modelling 32 (5-6) (2000), 529–539. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr